# SDR R61A201612060705

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 3,022 hours, 1,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT STRIP BY THE WARDROBE WAS DETERIORATED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
